Table of Contents
International Journal of Combinatorics
Volume 2011, Article ID 787596, 11 pages
Research Article

Beyond the Expanders

Institute of Mathematics, Budapest University of Technology and Economics, Egry József u. 1, 1111 Budapest, Hungary

Received 31 January 2011; Accepted 29 April 2011

Academic Editor: R. Yuster

Copyright © 2011 Marianna Bolla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marianna Bolla, “Beyond the Expanders,” International Journal of Combinatorics, vol. 2011, Article ID 787596, 11 pages, 2011.